MAUDE Adverse Event Report: CAREFUSION, INC PERITX DRAINAGE BAG KIT; PERITONEAL, DRAINAGE CATHETER

CAREFUSION, INC PERITX DRAINAGE BAG KIT; PERITONEAL, DRAINAGE CATHETER
Catalog Number 50-9510
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: the lot number for the device was provided.The device history records are currently under review.The device is not available for return.The investigation is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by the customer that the peritx drainage bag cap system had a leak, even after tightened the drainage bag continued to leak.It was further reported that the leak occurred from the bottom drainage valve of the peritx bag.
 
Additional Manufacturer Narrative
H10: manufacturing review: a review of the internal manufacturing device records and raw material history files for the reported lot number 0001597006 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.H10: investigation summary: no photos or samples were received by our quality team for evaluation therefore the reported leak failure mode could not be verified.A probable root cause could not be determined.H10: g4 (date received by manufacturer), g7 (type of report; follow up# 1), h2 (correction, additional information).H11: h6: annex g (component code), annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
PERITX DRAINAGE BAG KIT
Common Device Name
PERITONEAL, DRAINAGE CATHETER
Manufacturer (Section D)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key22049098
Report Number9680904-2025-00010
Device Sequence Number18396658
Product Code PNG
UDI-Device Identifier10885403222412
UDI-Public(01)10885403222412(11)241107(17)291007(10)0001597006
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K122422
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-9510
Device Lot Number0001597006
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown